MathSciNet Relay Station
MathSciNet bibliographic data
MR299733 43A30
Sally, P. J., Jr.; Warner, Garth Fourier inversion for semisimple Lie groups of real rank one. Bull. Amer. Math. Soc. 78 (1972), 251–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement